Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching from Emtriva/Viread to Truvada
Mar 28, 2005

I have been on meds since April of 2004 when I started a regimen of Norvir, Lexiva, Emtriva & Viread. At my last doctor's appointment, my doctor had me stop the Emtriva & Viread and start Truvada on 2/17. About 2 weeks later, I began experiencing slight dizzy spells with lightheadness. My thinking gets really foggy when this happens and I sometimes lose my train of thought. I asked the pharmacist at the HIV clinic I go to if this could be a side effect from the Truvada since this is the only thing different I am taking. She didn't seem to think so since I was already on Emtriva and Viread, the ingredients in Truvada. I'm not sure what to think because I haven't felt myself since I started the Truvada. Have you heard or read of any similiar complaints from patients who switched regimens like me? Thank you in advance for any assistance you can give...it is greatly appreciated!

Response from Dr. Henry

I haven't encountered that problem in patients I have switched from Emtriva/Viread to Truvada. If those symptoms persist then I would consider opting to go back to the Emtriva/Viread within several weeks to see if the symptoms resolve. KH



Previous
HIV, Anemia & Vision Problems
Next
meds side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement